# SDR UPS01235574

- Difficulty date: March 24, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  SUSPECT CRACK IN STIFFENER ON NOSE WW CEILING BL 0 BS 340.  NEW STIFFENER INSTALLED IAW PRODUCTION DRWQING 65-18417
